# SDR AALA2009011200175

- Difficulty date: January 12, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 72,014 hours, 11,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION FOUND ON PASSENGER FLOOR STRUCTURE FLOORBEAM UPPER CAP ON THE HORIZONTAL FLANGE AT STATION 347 BETWEEN RIGHT BUTTLINE 21 AND RIGHT BUTTLINE 79.  CORROSION WAS BLENDED ON THE UPPER SURFACE WITH THE REMAINING THICKNESS AT 0.053 INCH.  A SECTION OF ONE OF THE HORIZONTAL FLANGES WAS TRIMMED AND REPAIRED PER SRM 53-00-51-2R.  REPAIRED IN ACCORDANCE WITH MRB 767-3366.
